Euler characteristics for p-adic Lie groups
Publications Mathématiques de l'IHÉS, Tome 90 (1999), p. 169-225
@article{PMIHES_1999__90__169_0,
     author = {Totaro, Burt},
     title = {Euler characteristics for $p$-adic Lie groups},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {90},
     year = {1999},
     pages = {169-225},
     zbl = {0971.22011},
     mrnumber = {2002f:22032},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1999__90__169_0}
}
Totaro, Burt. Euler characteristics for $p$-adic Lie groups. Publications Mathématiques de l'IHÉS, Tome 90 (1999) pp. 169-225. http://www.numdam.org/item/PMIHES_1999__90__169_0/

[1] M. Boardman, Conditionally convergent spectral sequences. In Homotopy invariant algebraic structures (Baltimore, 1998), ed. J.-P. Meyer, J. Morava, and W. S. Wilson, AMS (1999), 49-84. | Zbl 0947.55020

[2] R. Boltje, Mackey functors and related structures in representation theory and number theory. Habilitation-Thesis, Universitat Augsburg (1995). Also at : http://www.math.uni-augsburg.de/~boltje/publications.html

[3] A. Borel and J. Tits, Groupes réductifs. Publ. Math. IHES 27 (1965), 55-150. | Numdam | MR 34 #7527 | Zbl 0145.17402

[4] N. Bourbaki, Groupes et algèbres de Lie. Chapitre 1. Hermann (1960). | Zbl 0199.35203

[5] N. Bourbaki, Groupes et algèbres de Lie. Chapitres 4, 5, et 6. Hermann (1968).

[6] N. Bourbaki, Groupes et algèbres de Lie. Chapitres 7 et 8. Diffusion C.C.L.S. (1975).

[7] F. Bruhat and J. Tits, Groupes réductifs sur un corps local, I : Données radicielles valuées. Publ. Math. IHES 41 (1972), 5-251. | Numdam | MR 48 #6265 | Zbl 0254.14017

[8] F. Bruhat and J. Tits, Groupes réductifs sur un corps local, II : Schémas en groupes. Existence d'une donnée radicielle valuée. Publ. Math. IHES 60 (1984), 5-184. | Numdam | MR 86c:20042 | Zbl 0597.14041

[9] A. Brumer, Pseudocompact algebras, profinite groups and class formations. J. Alg. 4 (1966), 442-470. | MR 34 #2650 | Zbl 0146.04702

[10] E. Cartan, Sur les invariants intégraux de certains espaces homogènes. Ann. Société Pol. de Math. 8 (1929), 181-225. | JFM 56.0371.02

[11] H. Cartan and S. Eilenberg, Homological algebra. Princeton University Press (1956). | MR 17,1040e | Zbl 0075.24305

[12] C. Chevalley and S. Eilenberg, Cohomology theory of Lie groups and Lie algebras. Trans. AMS 63 (1948), 85-124. | MR 9,567a | Zbl 0031.24803

[13] J. Coates, Fragments of the GL2 Iwasawa theory of elliptic curves without complex multiplication. In Arithmetic theory of elliptic curves (Cetraro, 1997), ed. C. Viola, Lecture Notes in Mathematics 1716, Springer (1999). | Zbl 1029.11016

[14] J. Coates and S. Howson, Euler characteristics and elliptic curves II. J. Math. Soc. Japan, to appear. | Zbl 1046.11079

[15] J. Coates and R. Sujatha, Euler-Poincaré characteristics of abelian varieties. C. R. Acad. Sci. Paris 329 (1999), 309-313. | MR 2001g:11090 | Zbl 0967.14029

[16] C. Curtis and I. Reiner, Methods of representation theory, v. 2. John Wiley (1987). | MR 88f:20002 | Zbl 0616.20001

[17] W. Fulton and J. Harris, Representation theory. Springer (1991). | MR 93a:20069 | Zbl 0744.22001

[18] W. Fulton and S. Lang, Riemann-Roch algebra. Springer (1985). | MR 88h:14011 | Zbl 0579.14011

[19] D. Gluck, Idempotent formula for the Burnside algebra with applications to the p-subgroup complex. Ill. J. Math. 25 (1981), 63-67. | MR 82c:20005 | Zbl 0424.16007

[20] G. Hochschild and J.-P. Serre, Cohomology of Lie algebras. Ann. Math. 57 (1953), 591-603. Also in J.-P. Serre, Œuvres, Springer (1986), v. 1, 152-164. | MR 14,943c | Zbl 0053.01402

[21] J. Jantzen, Representations of algebraic groups. Academic Press (1984). | MR 86g:20057 | Zbl 0654.20039

[22] B. Kostant, Lie algebra homology and the generalized Borel-Weil theorem. Ann. Math. 74 (1961), 329-387. | MR 26 #265 | Zbl 0134.03501

[23] M. Lazard, Groupes analytiques p-adiques. Publ. Math. IHES 26 (1965), 389-603. | Numdam | MR 35 #188 | Zbl 0139.02302

[24] J.-P. May, The cohomology of restricted Lie algebras and of Hopf algebras. J. Alg. 3 (1966), 123-146. | MR 33 #1347 | Zbl 0163.03102

[25] N. Saavedra Rivano, Catégories tannakiennes. Lecture Notes in Mathematics 265, Springer (1972). | MR 49 #2769 | Zbl 0241.14008

[26] J.-P. Serre, Algèbre locale. Multiplicités. Lecture Notes in Mathematics 11, Springer (1965). | MR 34 #1352 | Zbl 0142.28603

[27] J.-P. Serre, Sur la dimension cohomologique des groupes profinis. Topology 3 (1965), 413-420. | MR 31 #4853 | Zbl 0136.27402

[28] J.-P. Serre, Cohomologie galoisienne. Lecture Notes in Mathematics 5, 5th edition, Springer (1994). | MR 96b:12010 | Zbl 0812.12002

[29] J.-P. Serre, La distribution d'Euler-Poincaré d'un groupe profini. In Galois representations in arithmetic algebraic geometry (Durham, 1996), ed. A. Scholl and R. Taylor, Cambridge University Press (1998), 461-493. | MR 2000g:22017 | Zbl 0943.20024

[30] R. Steinberg, Regular elements of semi-simple algebraic groups. Publ. Math. IHES 25 (1965), 49-80. | Numdam | MR 31 #4788 | Zbl 0136.30002

[31] P. Symonds and T. Wiegel, Cohomology for p-adic analytic groups. To appear in New horizons in pro-p groups, ed. M. du Sautoy, D. Segal, and A. Shalev, Birkhauser.

[32] J. Tits, Reductive groups over local fields. In Automorphic forms, representations, and L-functions (Corvallis, 1977), ed. A. Borel and W. Casselman, AMS (1979), 29-69. | MR 80h:20064 | Zbl 0415.20035